Menstrual Bleeding Returns After KB Injections?
Hello, I want to ask.. I have stopped getting stuck for 2 days and yesterday afternoon I injected KB for 1 month, now I have a problem again.. What is it like, is the injection not working, thanks
Thank you Mella Naxtarcity for your question on the HealthReplies.com forum, irregular periods can be caused by various causes such as side effects of using birth control, cysts, infections, excess weight, or other disorders. The use of family planning is one way that is usually used by married couples to regulate the number of offspring. Where in this family planning method there are many types, one of which is a 1-month birth control injection. Where this 1-month birth control injection contains hormones in the form of estrogen and progestin. Apart from the benefits that can be obtained from the use of this KB, there are some side effects that may also arise from the use of this KB such as:
- Menstrual cycle disorders
- breast pain
- weight gain
Where in general, KB injections start to work effectively about a week after the injection is done, before this week it is recommended for family planning users to use other contraception such as using condoms in order to maximize the work of this contraception.
Here there are other discussions about KB injections
That's all from me, hopefully it can help
dr. Christian Chandra